# SDR GTIA2018042702611

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,120 hours, 1,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ABOUT 4000 FT, DURING LEVEL OFF, THE AFT FA REPORTED A DIRTY SOCK ODOR AROUND ROWS 24 TO 31.   TURN THE NR 2 PACK OFF, AND THE ODOR WENT AWAY WITHIN 4 MINUTES.  PERFORMED TSM 05-50-00-810-831-A ISOLATED ODOR TO THE NR 2 PACK.
